Coefficient Estimates for Inverses of Starlike Functions of Positive Order

By G. Kapoor, A. K. Mishra. 2005

50 citations recorded by the source corpus.

Abstract In the present paper, the coefficient estimates are found for the class S ∗ − 1 ( α ) consisting of inverses of functions in the class of univalent starlike functions of order α in D = { z ∈ C : | z | 1 } . These estimates extend the work of Krzyz, Libera and Zlotkiewicz [J.G. Krzyz, R.J. Libera, E. Zlotkiewicz, Coefficients of inverse of regular starlike functions, Ann. Univ. Mariae Curie-Sklodowska Sect. A 33 (10) (1979) 103–109] who found sharp estimates on only first two coefficients for the functions in the class S ∗ − 1 ( α ) . The coefficient estimates are also found for the class Σ ∗ − 1 ( α ) , consisting of inverses of functions in the class Σ ∗ ( α ) of univalent starlike functions of order α in V = { z ∈ C : 1 | z | ∞ } . The open problem of finding sharp coefficient estimates for functions in the class Σ ∗ ( α ) stands completely settled in the present work by our method developed here.

Subfields: Applied Mathematics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/2cb2ed0b49876df614092af14731ee22ef53829c